MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA PROGREAT CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA PROGREAT CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number MC*PB2413Y
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following reported information: a microcatheter was positioned to the location of embolization.There was one tortuous portion where several coils were not able to advance despite the physicians attempts to flush catheter and reposition.Once it was decided to remove the microcatheter for an alternative, the catheter appeared damaged.Additional information was received on 07dec2025: ashitaka confirmed the tip of the actual sample was severed.Additional information was received on 08dec2025: there was no patient harm and no broken fragments inside the body.Additional information was received on 09dec2025: the progreat was delivered to the location where the physicians want to coil.A coil was delivered successfully, and the next coil did not.It was impossible to determine why, and the physician tried another, however it also would deliver past the tip of the progreat.When the progreat was removed, the physician indicated the tip was damaged.

Brand Name
PROGREAT CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key23905667
Report Number2243441-2025-00070
Device Sequence Number15692116
Product Code DQO
UDI-Device Identifier04987350781215
UDI-Public(01)04987350781215(17)270831(10)250910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
Report Date (Section F) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC*PB2413Y
Device Catalogue NumberMC*PB2413Y
Device Lot Number250910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/04/2025
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Date Report Sent to FDA12/29/2025